# SDR DALA2024091008888

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545946) INTERCOSTAL STA 380 TO 400 BL0 DAMAGED. REMOVED AND REPLACED INTERCOSTAL STA 380 TO 400 WL 208 BL 0 IAW B737 SRM 51-40-02-0G DWG 143A5400.
